# SDR SWIA200515329

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 10,411 hours, 8,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNT EMERGENCY LIGHT NEXT TO LAV INOP.  RELAMPED AFT MOST CEILING LIGHT.  OPERATIONAL CHECK GOOD.
